I have been sick for quite some time now and I am so discouraged just like so many of you on here. I haven't felt "right" for about 8 yrs and dr.s just chalk it up to fibromyalgia. I, personally, don't believe that is what it is. I feel this way because not only do I have all the tender points but I just simply hurt most everywhere! lol The story starts back actually after the birth of my twins who are now 15. I had severe calcium deficiency after their birth and started having convulsions. I put on massive amounts of weight and started having urticaria(skin rash).I took high doses of calcium, I lost the weight several yrs later and thought all these things(some not mentioned) had passed but about 8 yrs ago they all returned. I have had continually now off and on for 8 yrs my jaw snapping shut at rest, severe muscle pain in my shoulders, legs and back. I have swelling in my legs, trunk and face. I have gotten rashes again and developed petichae(little red dots) all over me. I have numbness in my left hand pinky and big toe and at times my left foot will turn blue. Memory loss, foggyness, clummsiness, I drop everything I try to carry in my left hand. I have had sever migraines, insomnia, depression and of course the weight has come back on me after I kept it off for almost 9 yrs. I stay nauseated, tired, fatigued and at times I feel so bad I swear that I'm dieing. I laugh at myself when that feeling passes but for the day or two or 2 weeks even that I am feeling that bad it seems so real to me. Im sure ive left out something but this is so long winded. Can anyone help me? Ive been to dr's and its not lupus or anything that would cause an inflamation reaction because they always check for that and its neg everytime nor is it my thyroid..IDK im just at a loss thanks for any help :)Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?